MAUDE Adverse Event Report: CARDINAL HEALTH PHILIPS INTEL TELE LEAD SET; CABLE, ELECTRODE

CARDINAL HEALTH PHILIPS INTEL TELE LEAD SET; CABLE, ELECTRODE
Model Number 33114
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review could not be performed because a lot number was not received with the complaint.However, as part of our manufacturing process, all dhrs are reviewed and approved by quality, prior to the release of product.In addition, the dhrs of the last three lots were reviewed and there were no changes of material, tooling processes, procedures, or machine parameters found.Samples were not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported condition and determine the root cause.If samples are received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.500 pieces of finished goods were pulled from inventory to recheck the functional test under current mass production test conditions and no issues were found.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.
 
Event or Problem Description
The cvicu nurse stated that they are having issues with tracings (artifact and asystole) when the lead set is used with their external pacing wires on patients post cabg.They are removing kdl from the operating room and placing their reusables from phillips without tracing issues.No injuries have occurred.Per additional information provided, this issue happened with all of the nurse's patients with external pacer wires that came from the or with kdl.They always switched back to reusable cable/leadsets with external pacer wires and the issue was resolved.No further information is available about each specific incident or the exact number of patients involved.

Brand Name
PHILIPS INTEL TELE LEAD SET
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14957232
Report Number1282497-2022-10703
Device Sequence Number5459858
Product Code IKD
UDI-Device Identifier30884527021738
UDI-Public30884527021738
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number33114
Device Catalogue Number33114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date07/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown